MathSciNet Relay Station
MathSciNet bibliographic data
MR1624930 (99g:65073) 65J20 (65M30)
Tautenhahn, Ulrich Optimality for ill-posed problems under general source conditions. Numer. Funct. Anal. Optim. 19 (1998), no. 3-4, 377–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement